The Necessary Conditions of Optimality in a Non Smooth Control Problem for Discrete Systems


ÖZDEMİR E. , Agamaliyev M.

University of Istanbul Faculty of Science The Journal of Mathematics, Physics and Astronomi, vol.1, pp.150-160, 2005 (National Refreed University Journal)

  • Publication Type: Article / Article
  • Volume: 1
  • Publication Date: 2005
  • Title of Journal : University of Istanbul Faculty of Science The Journal of Mathematics, Physics and Astronomi
  • Page Numbers: pp.150-160